# SDR SWAA2019041231654

- Difficulty date: March 31, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N731SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27863
- Aircraft time: 69,857 hours, 41,016 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144A5800
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241AF UPPER SURFACE HAD FIBER DAMAGED, BETWEEN BS 537.45 TO 727B.   REPAIRED THE FLOOR PANEL IAW SRM.
